# SDR AWXA200700397

- Difficulty date: March 10, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693533521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED STRINGER CLIP, BS 500C, S27L.  REPLACED STRINGER CLIP, BS 500C, S27L IAW B737-300 SRM 51-40-02.
